# SDR 97ZZZX2358

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193CS
- Make and model: Swrngn SA226TB
- Aircraft serial: T300
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drain Tube
- Condition: Clogged
- Location: V Fin
- Part time: 8,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MODERATE AMOUNT OF REPAIR DEBRIS WAS FOUND AT THE BASE OF THE FIN AND A WATER LINE WAS SEEN ON THE FIN SKIN.  THIS PROMPTED DISASSSEMBLY OF THE FIN DRAIN SYSTEM WHICH WAS CLOGGED COMPLETELY BY REPAIR DEBRIS.  RUDDER TRIM AND ELEVATOR CABLES RUN THROUGH THIS AREA AND COULD BE AFFECTED BY ICE BUILD-UP OR CORROSION.
